Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Take dabur nutrigo as health supplement? Are there side effects?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Hello Doctor,

I am planning to take Dabur nutrigo as health supplement. can i take this. is there any side effects?

Posted Mon, 21 May 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 1 hour later
Nutrigo is basically a multivitamin and anti-oxidant capsule.
I use a similar product very frequently.

You can be assured that there no side effects as such and it can be taken for a long time safely.
Will help your skin and hair health.

I hope I have answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor